Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having menstrual cycle after taking primolut n. Experiencing dizziness. Reason?

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
I am now having my menses, triggered by taking primolut n for 5 days. I am experiencing rather bad dizziness currently and wondering what is causing this
Posted Mon, 4 Mar 2013 in Cervical and Ovarian Cancer
Answered by Dr. Manjunath L Ramarajapalli 2 hours later

Thanks for your post.

Your gynecological history suggests that you had a bleed after primolut N. Probable cause of dizziness may be your medication keppra, and I do not think it is due to any gynecology problem.

Hope this clarifies. Let me know if you have more concerns.

Good luck.
Above answer was peer-reviewed by
Follow-up: Having menstrual cycle after taking primolut n. Experiencing dizziness. Reason? 16 hours later
Thank you for your reply. I started on keppra n 2010 after my first operation. I didn't have any dizziness back then till now. I also noticed that everytime before my period, I feel tightness of chest and dizziness. I was wondering if it could be due to elevated progesterone level that is causing the symptoms?

Could you advise if this could be a possibility that is causing my dizziness?

Thank you
Answered by Dr. Manjunath L Ramarajapalli 6 hours later

Yes, you may be correct (you would have given these details earlier).
Dizziness and tightness of chest are probably part of PMS (pre menstrual syndrome).

Consult your local gynecologist, who will suggest medication to control these symptoms.

With warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor